# SDR SIMA20180406002

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 34,052 hours, 29,962 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1126
- Condition: False Activation
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE ILLUMINATED ON EICAS,  BOTTLES BLOWN,  WARNING ON BOTH EICAS AND CARGO EXTNGUISHING BUTTON.   CARGO SMOKE DETECTOR AND RELAYS K0630, K0625, K0629 HAVE BEEN REMOVED AND REPLACED IAW AMM 26-23-01, AMM 26-15-01, AMM 26-15-50. OPS CHECKED GOOD.
